Description
Active Ingredients In Each Tablet: Ibuprofen 100 mg (NSAID*) *Nonsteroidal Anti-Inflammatory Drug Uses Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Lasts up to 8 hours. For ages 6-11 years. Includes 24 coated tablets. Purpose Fever Reducer/Pain Reliever
Reviews
There are no reviews yet.